Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Zh. Vychisl. Mat. Mat. Fiz.:

Personal entry:
Save password
Forgotten password?

Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 10, Pages 1485–1504 (Mi zvmmf1271)  

This article is cited in 11 scientific papers (total in 11 papers)

Algorithms for open-loop and closed-loop optimization of control systems with intermediate state contraints

N. V. Balashevicha, R. Gabasovb, F. M. Kirillovaa

a Institute of Mathematics of the National Academy of Sciences of Belarus
b Belarusian State University, Minsk

Full text: PDF file (2692 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:10, 1410–1428

Bibliographic databases:
UDC: 519.626.2
MSC: Primary 49N35; Secondary 49M30
Received: 26.06.2000

Citation: N. V. Balashevich, R. Gabasov, F. M. Kirillova, “Algorithms for open-loop and closed-loop optimization of control systems with intermediate state contraints”, Zh. Vychisl. Mat. Mat. Fiz., 41:10 (2001), 1485–1504; Comput. Math. Math. Phys., 41:10 (2001), 1410–1428

Citation in format AMSBIB
\by N.~V.~Balashevich, R.~Gabasov, F.~M.~Kirillova
\paper Algorithms for open-loop and closed-loop optimization of control systems with intermediate state contraints
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 10
\pages 1485--1504
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 10
\pages 1410--1428

Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1271
  • http://mi.mathnet.ru/eng/zvmmf/v41/i10/p1485

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Balashevich, R. Gabasov, F. M. Kirillova, “Numerical methods for open loop and closed loop optimization of piecewise linear systems”, Comput. Math. Math. Phys., 41:11 (2001), 1578–1593  mathnet  mathscinet  zmath
    2. R. Gabasov, F. M. Kirillova, “Stabilization of systems with delays by optimal control methods”, Russian Math. (Iz. VUZ), 46:12 (2002), 42–52  mathnet  mathscinet  zmath
    3. N. V. Balashevich, R. Gabasov, A. I. Kalinin, F. M. Kirillova, “Optimal control of nonlinear systems”, Comput. Math. Math. Phys., 42:7 (2002), 931–956  mathnet  mathscinet  zmath
    4. Balashevich N.V., “Implementation of optimal closed-loop control strategy”, 2002 IEEE International Symposium on Computer Aided Control System Design Proceedings, 2002, 181–186  crossref  isi  scopus
    5. R. Gabasov, F. M. Kirillova, N. S. Pavlenok, “Design of Optimal Feedbacks in the Class of Inertial Controls”, Autom. Remote Control, 64:2 (2003), 191–216  mathnet  crossref  mathscinet  zmath  isi
    6. R. Gabasov, F. M. Kirillova, T. G. Khomitskaya, “A programmed and a positional solution of a terminal linearly convex optimal control problem”, Russian Math. (Iz. VUZ), 48:12 (2004), 1–14  mathnet  mathscinet
    7. R. Gabasov, F. M. Kirillova, N. S. Pavlenok, “Optimal control by dynamic controllers”, Autom. Remote Control, 65:5 (2004), 693–711  mathnet  crossref  mathscinet  zmath  isi
    8. N. V. Balashevich, R. Gabasov, F. M. Kirillova, “Calculating an optimal program and an optimal control in a linear problem with a state constraint”, Comput. Math. Math. Phys., 45:12 (2005), 2030–2048  mathnet  mathscinet  zmath
    9. R. Gabasov, F. M. Kirillova, N. S. Pavlenok, “Constructing open-loop and closed-loop solutions of linear-quadratic optimal control problems”, Comput. Math. Math. Phys., 48:10 (2008), 1715–1745  mathnet  crossref  mathscinet  zmath  isi
    10. Gabasov R., Kirillova F.M., Paulianok N.S., “Optimal control of linear systems on quadratic performance index”, Applied and Computational Mathematics, 7:1 (2008), 4–20  mathscinet  zmath  isi
    11. R. Gabasov, N. M. Dmitruk, F. M. Kirillova, “Optimal control under permanent disturbances”, Proc. Steklov Inst. Math. (Suppl.), 269, suppl. 1 (2010), S103–S120  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:346
    Full text:99
    First page:1

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022